# SDR AALA202205230049

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 7,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE EMERGENCY LIGHTS INOPERATIVE SEAT ROWS 14 AND 15. FOUND BROKEN WIRE AT CANNON PLUG SEAT ROW 13. REPAIRED BROKEN EMERGENCY LIGHT WIRE AT SEAT ROW 13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-07.
